# SDR SWAA2015091443721

- Difficulty date: August 31, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 41,484 hours, 28,120 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Part number: 39222934
- Condition: Worn
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EVAC SLIDE GIRT BAR FITTINGS SPRING WORN.  R & R FITTING ASSEMBLY IAW AMM.
